# SDR USAA2009090492373

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 34,654 hours, 13,085 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2129
- Condition: Low Pressure
- Location: L1 Door
- Part time: 34,655 hours, 13,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 90 - JFK-PHX - EMERGENCY EQUIPMENT - L1 DOOR EMERGENCY ACCUMULATOR REQUIRES SERVICING.  SERVICED L1 DOOR ACCUMULATOR AS REQUIRED.
